question-icon

What causes rash on body with history of allergic reaction to rubber?

default
Posted on Fri, 29 May 2015
Question: is this a rash from something??
doctor
Answered by Dr. Kakkar S. (1 hour later)
Brief Answer:
Hive; Oral antihistamine e.g cetrizine

Detailed Answer:
Hello. Thank you for writing to us

I have gone through your query and I have also reviewed the Image.

Seems like an hive/ urticaria. It must be itchy?

I suggest an Oral antihistamine e.g Tab. Cetrizine 10 mg once daily for 5 days. Topically you may use a soothing lotion e.g calamine lotion Or an anti-itch cream.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (13 minutes later)
the only thing I can't use is benadryl and a trash only happens when I use natural rubber products I am allergic to latex could that be the reason I have a late text MedicAlert or natural rubber I don't know which one could that be the reason why cuz dad is on both sides of the wrist and both sides of the wrist but it only happens on the left side it could not be dermatitis correct or could it be?
doctor
Answered by Dr. Kakkar S. (31 minutes later)
Brief Answer:
It could be allergic contact dermatitis

Detailed Answer:
Hi.

If this rash is located exactly at the site of contact with medic alert the rash could definitely be a manifestation of Allergic contact dermatitis (ACD) to some or other of the allergens coming in direct contact with skin.

Latex and natural rubber are well known allergens.

Topically you need to apply a moderately potent topical steroid e.g mometasone furoate 0.1% cream Or triamcinolone acetonide 0.1% cream, twice daily.

You can take a tablet of cetrizine 10 mg once daily for symptomatic relief from itching.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9580 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes rash on body with history of allergic reaction to rubber?

Brief Answer: Hive; Oral antihistamine e.g cetrizine Detailed Answer: Hello. Thank you for writing to us I have gone through your query and I have also reviewed the Image. Seems like an hive/ urticaria. It must be itchy? I suggest an Oral antihistamine e.g Tab. Cetrizine 10 mg once daily for 5 days. Topically you may use a soothing lotion e.g calamine lotion Or an anti-itch cream. Regards